MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 36 SIZE XE; HIP FEMORAL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 36 SIZE XE; HIP FEMORAL HEAD
Catalog Number 01.29.211
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent primary surgery on (b)(6) 2022.On (b)(6) 2022, the patient has been revised the first time because of surgical wound issues.Ceramic ball head ø36 size xl and liner ø36/e revised successfully and the surgeon implanted ceramic ball head (ø36 size xl) and pe liner.On (b)(6) 2022, the patient underwent a second revision surgery due to joint luxation.Ball head, liner and acetabular shell have been successfully revised and versafitcup dm ø58mm, liner dm ø28/58mm dmi and cocr ball head ø28 size xl (+7) were implanted.
 
Additional Manufacturer Narrative
Batch review performed on 18 april 2024.Lot 21c0054: (b)(4) manufactured and released on 26-oct-2021.Expiration date: 2026-10-10.No anomalies found related to the problem.To date, 20 items of the same lot have been sold with no similar reported event during the period of review.Additional component involved in the event: liner: versafitcup cc trio 01.26.3644hct flat pe hc liner ø 36 / e (k1033529) lot 2118278: 128 items manufactured and released on 12-jan-2022.Expiration date: 2026-12-22.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
BALL HEADS: MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 36 SIZE XE
Common Device Name
HIP FEMORAL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19267220
Report Number3005180920-2024-00289
Device Sequence Number6981111
Product Code LZO
UDI-Device Identifier07630030809224
UDI-Public07630030809224
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.29.211
Device Lot Number21C0054
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight115 KG